# SDR SWAA2016090155344

- Difficulty date: August 29, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 51,237 hours, 23,666 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Bracket
- Part number: 6977997
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BUNGEE ATTACH BRACKET CRACKED.  R & R BRACKET IAW DWG AND AMM.
